Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 171, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 26, 2012, 7:46 PM CDT for Choctaw County, Oklahoma. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 7:46 PM CDT (00:46 UTC)
- Expired
- Jul 26, 2012, 8:21 PM CDT
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Choctaw County, OK
The radar
The Western Arkansas radar (KSRX), 179 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:50 PM CDT | TSTM WND DMG | 1 S Fort Towson, OK | SEVERAL LARGE TREES DOWN...TWO ON HOMES NEAR RAYMOND GARY STATE PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 5:46 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1199 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 2274 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS54 KTSA 270046
SVRTSA
OKC023-270145-
/O.NEW.KTSA.SV.W.0171.120727T0046Z-120727T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
746 PM CDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 845 PM CDT
* AT 742 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHEAST OF FORT TOWSON TO 12 MILES
SOUTHWEST OF GOODLAND...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
RAYMOND GARY STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3387 9551 3389 9551 3388 9555 3392 9556
3393 9559 3388 9569 3387 9577 3416 9521
3416 9515 3394 9515 3393 9517 3395 9522
3388 9526 3388 9533 3387 9534 3386 9539
TIME...MOT...LOC 0046Z 284DEG 19KT 3410 9505 3382 9563
$$1 follow-up statement
152
WWUS54 KTSA 270121
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT THU JUL 26 2012
OKC023-270131-
/O.CAN.KTSA.SV.W.0171.000000T0000Z-120727T0145Z/
CHOCTAW OK-
821 PM CDT THU JUL 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHOCTAW COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.
LAT...LON 3387 9551 3389 9551 3388 9555 3392 9556
3393 9559 3388 9569 3387 9577 3416 9521
3416 9515 3394 9515 3393 9517 3395 9522
3388 9526 3388 9533 3387 9534 3386 9539
TIME...MOT...LOC 0121Z 284DEG 19KT 3405 9483 3378 9541
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:22 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 26, 6:22 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT THU JUL 26 2012
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORMS WILL CONTINUE TO AFFECT KFSM AND KMLC FOR THE
NEXT COUPLE OF HOURS. THUNDERSTORMS MAY DEVELOP ALONG AN
OUTFLOW BOUNDARY MOVING THROUGH THE TULSA METRO IN THE NEXT
HOUR OR SO THAT MAY AFFECT KRVS AND KTUL. WILL INCLUDE MVFR
FOG AT KXNA...KFYV AND KBVO FOR LATER TONIGHT/EARLY FRIDAY
MORNING. OTHERWISE...VFR CONDITIONS ARE EXPECTED.
&&
.PREV DISCUSSION... /ISSUED 350 PM CDT THU JUL 26 2012/
DISCUSSION...
LINE OF THUNDERSTORMS EXTENDING ACROSS NW ARKANSAS WITH MORE
SCATTERED ACTIVITY INTO EASTERN OKLAHOMA BEGINNING TO PROPAGATE
SOUTHEAST. SHOULD CONTINUE TO SEE ADDITIONAL DEVELOPMENT IN THIS
GENERAL ZONE THROUGH THE EVENING WITH LESSER CHANCES ACROSS NE
OKLAHOMA...THOUGH MCV CURRENTLY CENTERED NEAR KPNC MAY TRIGGER AT
LEAST ISOLATED STORMS AS IT MOVES EAST. REGIONAL MESONANLYSIS
INDICATES DCAPES 1200-1500 GENERALLY NEAR AND SOUTH OF I-44 AND
LOCALLY PRODUCED SIGNIFICANT WIND GRIDS SHOWING VERY HIGH VALUES
IN THIS AREA AS WELL...THUS THE THREAT OF DAMAGING DOWNBURSTS
RELATIVELY HIGH. GRADUAL SHIFT SOUTH EXPECTED TONIGHT.
CURRENT HEAT ADVISORY SET TO EXPIRE AT 02Z AND THE PRESENT
CONFIGURATION WELL SUPPORTED BY AFTERNOON HEAT INDICES. WILL LOOK
AND SEE JUST BEFORE ISSUANCE WHETHER ANY COUNTIES CAN BE DROPPED
AS STORMS ONGOING IN PARTS OF THE ADVISORY AREA. COOLER OVERNIGHT
LOWS TONIGHT WITH MOST AREAS DROPPING NEAR OR BELOW 75.
BOUNDARY ASSOCIATED WITH CURRENT CONVECTION WILL DROP FARTHER SOUTH
FRIDAY WITH THREAT OF THUNDERSTORMS REMAINING SOUTH OF I-40.
INCREASE IN CLOUDS AND POTENTIAL RAINFALL FOOTPRINT WILL KEEP TEMPS
DOWN IN THAT AREA...BUT TEMPS WILL HEAT UP AGAIN ACROSS THE NORTH
AND WILL BE NEAR HEAT ADVISORY LEVELS FOR A TIME FRIDAY AFTERNOON.
SITUATION IS MARGINAL AT THIS POINT AS DEW POINTS ARE LIKELY TO
FALL OFF IN THE AFTERNOON AND THUS HEAT INDEX MAY BE CLOSE OR EVEN
SLIGHTLY BELOW ACTUAL TEMPS. NOT QUITE ENOUGH CONFIDENCE TO ISSUE
AN ADVISORY AS A RESULT.
UPPER LEVEL RIDGE RE-ASSERTS ITSELF BY THE WEEKEND WITH TRIPLE
DIGIT HEAT BECOMING LIKELY FOR SEVERAL DAYS INTO EARLY NEXT WEEK.
EXCESSIVE HEAT HEADLINES WILL BE LIKELY OVER MUCH OF THE AREA
DURING THIS TIME. SMALL CHANCES OF CONVECTION ALONG EASTERN
PERIPHERY OF THE RIDGE COULD IMPACT NW ARKANSAS BUT PROBABILITY
TOO LO2W TO MENTION IN FORECAST AT THIS TIME.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM THURSDAY FOR OKZ049-OKZ053-OKZ065-
OKZ066-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 9 PM THURSDAY FOR ARZ019-ARZ020-ARZ029.
&&
AVIATION...10Hazardous weather outlook, Jul 26, 5:11 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 511 PM CDT THU JUL 26 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 511 PM CDT THU JUL 26 2012 ...SEVERE STORM POTENTIAL THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EAST CENTRAL AND SOUTHEAST OKLAHOMA...WEST CENTRAL ARKANSAS. FLASH FLOOD. RISK...LIMITED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA...WEST CENTRAL ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA...WEST CENTRAL ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA...WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE DAMAGING DOWNBURST WINDS TO 70 MPH AND HAIL TO QUARTER SIZE IS MOST LIKELY ACROSS SOUTHEAST AND EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS THIS AFTERNOON AND EVENING. A BAND OF STRONG TO SEVERE THUNDERSTORMS STRETCHES FROM SOUTHEAST OKLAHOMA UP INTO WEST CENTRAL AND NORTHWEST ARKANSAS. ISOLATED STRONG TO SEVERE THUNDERSTORMS...WITH A SEVERE DOWNBURST WIND AND HAIL THREAT...ARE POSSIBLE TO THE NORTHWEST OF THIS LINE. LOCALIZED FLASH FLOODING IS POSSIBLE WITH THESE STORMS AS THEY COULD DROP BETWEEN AN INCH OR TWO OF RAIN IN AN HOUR...ESPECIALLY IN THE URBAN AREAS. HEAT INDICES NEAR 105 DEGREES WILL PERSIST THROUGH THE REMAINDER OF THE AFTERNOON AHEAD OF THE STORMS OVER SOUTHEAST OKLAHOMA. AN ELEVATED FIRE DANGER CONTINUES MAINLY OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WHERE GUSTY SOUTHWEST WINDS AHEAD OF THE WIND SHIFT ARE CREATING CONDITIONS CONDUCIVE FOR WILDFIRE GROWTH AND SPREAD. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY THROUGH WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AFTERNOON FROM SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. ISOLATED REPORTS OF SEVERE DOWNBURST WINDS ARE POSSIBLE. ANOTHER HEAT WAVE IS ON THE WAY WITH AFTERNOON HEAT INDICES IN THE 105 TO 110 DEGREE RANGE OVER THE WEEKEND INTO EARLY NEXT WEEK. RIDGING ALOFT WILL REBUILD OVER OKLAHOMA AND ARKANSAS BY THE WEEKEND AND WILL PERSIST INTO MUCH OF NEXT WEEK. WITH THE ONGOING DROUGHT CONDITIONS...THE FIRE DANGER WILL INCREASE INTO THE ELEVATED CATEGORY FOR MUCH OF NORTHEAST OKLAHOMA...WITH LIMITED FIRE DANGER EXPECTED ELSEWHERE DUE TO THE HOT AND DRY CONDITIONS. EMERGENCY MANAGEMENT PLANNING STATEMENT... CITY AND LOCAL OFFICIALS WILL NEED TO BEGIN MAKING PREPARATIONS FOR THE UPCOMING HEAT WAVE THIS WEEKEND INTO NEXT WEEK. COOLING STATIONS MAY BE NEEDED. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 26, 6:26 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT THU JUL 26 2012
OKZ064-065-270000-
CREEK OK-OKFUSKEE OK-
626 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHERN OKFUSKEE
AT 627 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WELTY...MOVING
EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...MASON...OKFUSKEE AND WELTY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3571 9628 3558 9620 3556 9643 3566 9648
TIME...MOT...LOC 2327Z 251DEG 7KT 3561 9639Special weather statement, Jul 26, 6:28 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT THU JUL 26 2012
OKZ066-071-270000-
MCINTOSH OK-OKMULGEE OK-
628 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OKMULGEE
AT 628 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF DEWAR...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...DEWAR...HOFFMAN...GRAYSON...
SCHULTER...PIERCE AND HITCHITA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3561 9571 3556 9571 3555 9570 3539 9567
3541 9595 3551 9600
TIME...MOT...LOC 2328Z 262DEG 8KT 3547 9590Local storm report, Jul 26, 7:08 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 2 NW HUGO 34.03N 95.53W
07/25/2012 M68 MPH CHOCTAW OK MESONET
68 MPH GUST AT THE HUGO MESONET STATION.
&&
LACYLocal storm report, Jul 26, 7:13 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND DMG 7 NE MCALESTER 35.00N 95.68W
07/26/2012 PITTSBURG OK BROADCAST MEDIA
POWER LINES DOWN
&&
SFPSpecial weather statement, Jul 26, 7:23 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
723 PM CDT THU JUL 26 2012
OKZ067-070-270100-
MUSKOGEE OK-WAGONER OK-
723 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHWESTERN WAGONER
AT 724 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF REDBIRD...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHOSKA...TULLAHASSEE...PORTER...
STONEBLUFF...REDBIRD...COWETA...TAFT AND HASKELL.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3585 9536 3572 9551 3588 9576 3601 9561
TIME...MOT...LOC 0024Z 312DEG 18KT 3588 9560Special weather statement, Jul 26, 7:33 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
733 PM CDT THU JUL 26 2012
OKZ063-068-069-270100-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
733 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE AND NORTHERN ADAIR
AT 733 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF NATURAL FALLS STATE PARK TO 7 MILES
WEST OF SCRAPER...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...OAKS...SCRAPER AND NATURAL
FALLS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3603 9456 3596 9494 3615 9512 3620 9464
TIME...MOT...LOC 0033Z 310DEG 10KT 3616 9469 3606 9495The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:13 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 34 min |
| Jul 26, 7:18 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 57 min |
| Jul 26, 7:23 PM CDT | Special Weather Statement | TSA | Wagoner | 37 min |
| Jul 26, 7:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 60 min |
| Jul 26, 7:33 PM CDT | Special Weather Statement | TSA | Cherokee | 27 min |
| Jul 26, 7:48 PM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Jul 26, 7:53 PM CDT | Special Weather Statement | TSA | Mayes | 52 min |
| Jul 26, 8:17 PM CDT | Special Weather Statement | TSA | Okmulgee | 28 min |
| Jul 26, 8:33 PM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee | 27 min |
| Jul 26, 9:02 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, Sequoyah | 28 min |
| Jul 26, 11:21 PM CDT | Special Weather Statement | TSA | Choctaw | 24 min |
| Jul 27, 12:04 AM CDT | Special Weather Statement | TSA | Choctaw | 41 min |
| Jul 27, 1:39 AM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| Jul 27, 3:41 AM CDT | Heat Advisory | TSA | Craig, Creek, Mayes, Muskogee, Nowata, Okfuskee and 6 more | 16 hr |
| Jul 27, 3:41 AM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 9 days |
| Jul 27, 3:50 PM CDT | Excessive Heat Warning | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 8 days |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.